Corrections to : “A conjecture in the arithmetic theory of differential equations”
Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 347-348.
@article{BSMF_1982__110__347_0,
     author = {Katz, Nicholas},
     title = {Corrections to : {{\textquotedblleft}A} conjecture in the arithmetic theory of differential equations{\textquotedblright}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {347--348},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1966},
     zbl = {0513.12018},
     mrnumber = {84h:14014b},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1966/}
}
TY  - JOUR
AU  - Katz, Nicholas
TI  - Corrections to : “A conjecture in the arithmetic theory of differential equations”
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
DA  - 1982///
SP  - 347
EP  - 348
VL  - 110
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1966/
UR  - https://zbmath.org/?q=an%3A0513.12018
UR  - https://www.ams.org/mathscinet-getitem?mr=84h:14014b
UR  - https://doi.org/10.24033/bsmf.1966
DO  - 10.24033/bsmf.1966
LA  - en
ID  - BSMF_1982__110__347_0
ER  - 
Katz, Nicholas M. Corrections to : “A conjecture in the arithmetic theory of differential equations”. Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 347-348. doi : 10.24033/bsmf.1966. http://archive.numdam.org/articles/10.24033/bsmf.1966/

Cité par Sources :